# SDR ASAA2025082660957

- Difficulty date: August 26, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A13003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH LOWER FRAME B/N: STA 787, S-25R & S-24R HAS CORROSION. GROUNDED - YES. SPLICE HAS NO ALLOWABLE LIMITS REMOVED CORRODED SPLICE AND INSTALLED P#146A1300-3 PER B737-900ER SRM 51-40-02 AND BDWG 146A1262 REV J.
